Factorization of Kn, n into (0, j)-prisms

Sylwia Cichacz, Dalibor Froncek

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We establish a necessary and sufficient condition for the existence of a factorization of the complete bipartite graph Kn, n into some families of 3-regular graphs.

Original languageEnglish (US)
Pages (from-to)932-934
Number of pages3
JournalInformation Processing Letters
Issue number16
StatePublished - Jul 31 2009


  • Factorization
  • Graph algorithms
  • Prism

Fingerprint Dive into the research topics of 'Factorization of K<sub>n, n</sub> into (0, j)-prisms'. Together they form a unique fingerprint.

Cite this